diabetic nerve damage

Dennie52
By Dennie52 Latest Reply 2008-11-16 09:56:44 -0600
Started 2008-11-12 23:55:35 -0600

any one have this problem would like more info


11 replies

Jlynn
Jlynn 2008-11-16 09:56:44 -0600 Report

Yes…I started having these problems a year ago, mine began w/the dizziness, before I'd get out of bed I'd roll pver and the room would spin like crazy, it was really scary! A month or so later the numbness and pain returned stronger in my hands and feet..ECKY

dj7110
dj7110 2008-11-16 09:45:41 -0600 Report

I have nerve damage in both feet. With this you must keep checking for injurys. Last year I smashed my left foot bad somehow, it broke two toes and ripped one nail completely off one of the toes, and never realized it till I took my shoes off. The sadest thing about nerve damage is when it sets in it's permenant.

sisson
sisson 2008-11-15 21:23:53 -0600 Report

Ever scenc I started using Lantus insulin I have been feeling numbness in both of my legs from my knees down to my feet. It scares me alot more so when my bs are low. I am planing to change doctors because I am no longer feel comfortable with him.

highlandcitygirl
highlandcitygirl 2008-11-15 21:07:11 -0600 Report

it is in both legs,feet,hands,and arms.doctor says i am ahead of the curve in getting the things related to diabetes. i am in pain all the time.

Goddess
Goddess 2008-11-13 18:19:48 -0600 Report

I have nerve damage 2 different places.One of them is the kend you are talking about. I have a powerchair so when it gets to where I'm falling all the I have to use it. The second one concerns my stomach.

Bluebutterfly
Bluebutterfly 2008-11-13 17:31:19 -0600 Report

I have nerve damage in both feet and legs and both arms.I can't feel two of my toes. Sometimes i get overbalanced and fall,I guess that is part of diabetes is the neuropathy.

diet dew
diet dew 2008-11-13 12:50:49 -0600 Report

i have nerve damage in both legs from letting my diabetes get out of control cause i could not afford the medication and most days it is ok but there are days i just want to sit and cry cause it burns so bad

Bluebutterfly
Bluebutterfly 2008-11-13 17:35:38 -0600 Report

I take gabapentin 9 pills of 300mg ever day and there are some days I know exactly what you are talking about,with the burning. I guess the med helps I don't know.

Avera
Avera 2008-11-13 00:15:12 -0600 Report

I have it in one of my feet. Actually, it had happened even before I was told I had diabetes. The damage is that I cannot feel two of my toes. I was at least glad to know what caused it.